User Profile
Last night I took my pill at my usual time, around 8.
About 1-2 hours later I vomited a little bit, not much though.
Just to be on the safe side I took another pill from my pack at 12.
Now I am a day ahead in my pack. How do I finish out this pack and get back on the regular schedule? Do I just have to keep being a day ahead?
Also, I'm still fully protected, right?
Did you find this post helpful?
|

replied April 27th, 2009
Happened to me too...
I'm on LoEstrin 24 birth control and it always makes me nauseous, so I know this normal and doesn't necessarily mean you are pregnant. Just keep taking them until the pack is gone, one a day at your regular time. If you are like me though, you may throw up because you took 2 so close together. I find that if I miss a pill, and then remember the next day, I try really hard to make sure there is an 11 hour gap in between so I don't get sick. But don't worry, you're still fully protected. The nausea is just due to the fact that the pills are really strong. My doctor told me to take them closer to bed time because I was taking them at 1pm every day and no matter what I was doing I felt nauseated all freaking day. I still do now, but its not as bad. Its annoying, but you shouldn't worry about it.
|
Did you find this post helpful?

User Profile
replied April 27th, 2009
Experienced User
just keeps taking your pills in the normal order. and after your period, on your next pill pack just start on the normal day you usually do. just to be safe use protection for the first weeks on your new pack. so that way you will get back on track and still be protected.
|
Did you find this post helpful?
Users who thank CertainlyNotKat for this post: rockon0159 

replied April 28th, 2009
Extremely eHealthy
Re: Happened to me too...
Sam86 wrote:
I'm on LoEstrin 24 birth control and it always makes me nauseous, so I know this normal and doesn't necessarily mean you are pregnant. Just keep taking them until the pack is gone, one a day at your regular time. If you are like me though, you may throw up because you took 2 so close together. I find that if I miss a pill, and then remember the next day, I try really hard to make sure there is an 11 hour gap in between so I don't get sick. But don't worry, you're still fully protected. The nausea is just due to the fact that the pills are really strong. My doctor told me to take them closer to bed time because I was taking them at 1pm every day and no matter what I was doing I felt nauseated all freaking day. I still do now, but its not as bad. Its annoying, but you shouldn't worry about it.


actually..if you miss a pill and then remember youre supposed to take it as soon as you remember even if it means taking it along with your next pill...do not wait...and if you have trouble remember set an alarm on your phone..that helps me
..how long have you been on the pill? my nausea subsided after i completed my first pack..idk if i could deal with nausea on a daily basis like that!
|
Did you find this post helpful?

User Profile
replied April 28th, 2009
Experienced User
i've been on the pill for a little under a year, but i recently switched brands and now i'm on my second pack of my new brand. i've been noticing it's making me a little sick lately
|
Did you find this post helpful?

User Profile
replied April 28th, 2009
Extremely eHealthy
Wouldn't that probably have something to do with the 30 birth control pills you took?-- was that recently or no?

And I agree with worrywart-- Sam, you need a different pill if its making you sick when you take it!
|
Did you find this post helpful?

replied April 29th, 2009
I probably do...
I probably do need a different brand of pill, but one of the side effects of all bith control pills is that it can make you nauseous. It's not as bad lately, but it used to be way worse.
|
Did you find this post helpful?

User Profile
replied April 29th, 2009
Extremely eHealthy
Side effects aren't supposed to last past three months-- and if the side effects are so bad that you can't even take the pills as directed when you accidently miss a pill (you are supposed to take them together), then it seems worthwhile to just talk it over with your doctor.

There's probably a pill that won't make you as nauseous.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...